Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Darkling

Extreme Dryness (MONTHS After Finishing)

Recommended Posts

Hey y'all!

I finished my Accutane back in November 2009 and I've been clear ever since (I hate saying that though because I feel it will just return with a vengeance, lol).

I know that Accutane is supposed to completely flush out of your system after 6 months or so (it's been around 4) but my hair is still SOOOOO dry! It used to be really shiny and soft, but ever since Accutane, it's been like crispy, dull hay (not exaggerating, my friends comment on it). Also, my joints are still crackly and dry. My face has only partially reacquired some oiliness.

Is this normal? How long until I get my normal hair back? Should I invest in fish oil or something of the sort?

Thanks!

Darkling

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×